Advertisement

Archiv für Toxikologie

, Volume 28, Issue 1, pp 72–76 | Cite as

Zentralnervöse Erscheinungen bei Xylocain-Intoxikation

  • M. Runge
  • H. J. Augustin
  • V. Dörner
de|Kurze Mitteilungen

Zusammenfassung

An Hand einer eigenen Beobachtung wird auf die cerebralen Komplikationen bei Xylocain-Überdosierung hingewiesen. Krämpfe mit vorwiegend extrapyramidaler Symptomatic und Atemstillstand waren die Intoxikationserscheinungen bei einem Patienten, dem 1600 mg Xylocain in 8 min infundiert wurden. Ein Absinken des arteriellen Blutdruckes wurde darunter nicht beobachtet. Intraatriale und intraventriculäre Erregungsausbreitung blieben unverändert, die atrioventriculäre Überleitung wurde zu einem av-Block ersten Grades verlängert. Es wird darauf hingewiesen, daß Schock, Hypovolämie und Leberfunktionsstörungen die Toxicität von Xylocain erhöhen. Unter diesen Umständen muß nach Xylocain mit cerebralen Nebenerscheinungen gerechnet werden.

Schlüsselwörter

Xylocain (Lidocain®Antiarrhythmika Intoxikation cerebrale Symptome Leberparenchymschäden 

Cerebral symptoms in lignocaine intoxication

Abstract

The author refers on the basis of his own observation to the cerebral complications following an overdose of lignocaine. Cramps with predominances extrapyramidal symptomatology and apnoe were seen in a patient who received an infusion of 1600 mg lignocaine within 8 minutes. No decrease in the arterial blood pressure had been observed. Intra-atrial and intraventricular conduction remained unchanged; the atrioventricular conduction velocity decreased to a first degree av-block. It is noted that shock, hypovolaemia and hepatic insufficiency increase the toxicity of lignocaine. Under these circumstances, cerebral secondary effects might arise after lignocaine administration.

Key-Words

Lignocaine (Lidocaine®Antiarrhythmics Intoxication Cerebral Symptoms Liver Parenchyma Defects 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. Carlson, L. A., Orinius, E.: WHO-Kurs der Intensivbehandlung von Herzinfarkt-Patienten. (Schwed.). Läkartidningen 65, 45 (1968).Google Scholar
  2. Crampton, R. S., Oriscello, R. G.: Petit and grand mal convulsions during lidocaine hydrochloride treatment of ventricular tachycardia. J. Amer. med. Ass. 204, 201 (1968).Google Scholar
  3. Gianelly, R., Dergroeben, J. O. von, Spivack, A. P., Harrison, D. C.: Effects of lidocaine on ventricular arrhythmias in patients with coronary heart disease. New Engl. J. Med. 277, 1215 (1967).Google Scholar
  4. Harrison, D. C.: Systemic use of lidocaine. New Engl. J. Med. 278, 627 (1968).Google Scholar
  5. Selden, R., Sasahara, A.: Systemic use of lidocaine. New Engl. J. Med. 278, 627 (1968).Google Scholar
  6. Spracklen, F. H. N., Kimerling, J. J., Besterman, E. M. M., Lichtfield, J. W.: Use of lignocaine in treatment of cardiac arrhythmias. Brit. med. J. 1968I, 89.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • M. Runge
    • 1
  • H. J. Augustin
    • 1
  • V. Dörner
    • 1
  1. 1.I. Medizinische UniversitätsklinikHamburg-Eppendorf

Personalised recommendations